Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Correction


Journal: Bull. Amer. Math. Soc. 15 (1909), 515
DOI: https://doi.org/10.1090/S0002-9904-1909-01819-1
Original Article: Bull. Amer. Math. Soc., Volume 15, Number 4 (1909), 157--162
Original Article: Bull. Amer. Math. Soc., Volume 15, Number 7 (1909), 323--325
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01819-1

American Mathematical Society